# SDR REXA2015020700221

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Block
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 192 LT ENG CORE COWL ALIGNMENT BLOCK WORN, CHAFED AT 3 O' CLOCK.  REPAIRED LT ENG CORE COWL ALIGNMENT BLOCK IAW SRM 54-13-00-201-002-A01.  REPAIRED CHAFE AT 3 O'CLOCK POSITION IAW SRM 54-13-00-201-005-A01.
